# SDR YENA2022121501254

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 67,016 hours, 23,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: STR 32L FR59 AFT CARGO; REF AEROMAN NR 2022-639768 W/O:2022 450/1: ACCOMPLISHED PERMANENT REPAIR ON STR 32L FR59LH AFT CARGO IAW SRM 53-00-13-300-001 FIG 001 SH1. REQUIRES INSP AT 60,000FC / 120,000FH (FROM EMBODIMENT) WITH SUBSEQUENT INSP TBD IAW SRI 53-00-13-205-001 TABLE 104. ITEM PLACED ON LTD UNDER MDDR 493825.
